MathSciNet Relay Station
MathSciNet bibliographic data
MR2862667 65N35
Liu, Fei; Ye, Xingde; Wang, Xinghua Efficient Chebyshev spectral method for solving linear elliptic PDEs using quasi-inverse technique. Numer. Math. Theory Methods Appl. 4 (2011), no. 2, 197–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement